Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took steroids for allergy. Facing irregular period problem. What could be causing this?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am 29 years of age. the problem I am facing is of irregularity in my monthly periods since last 3 months. In january it was delayed as i took steroids for allergy. In feb it was on time and again in March its 15 days late and there is no period. i had never suffered this problem earlier. For last 2-3 months there has been no change in my routine, no change in my body weight, no stress as such, no change of place,there is no pregnancy, in broad words no apparent change which can lead to delay. I am getting impatient, please help.
Posted Wed, 24 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 8 minutes later
Thanks for the query.
Some amount of irregularity in periods can be seen due to many causes.
As you excluded most of them, you better consult gynecologist once and get examined. You may need one ultrasound also.
If no abnormality detected in physical examination and ultrasound, you may need hormonal profile including thyroid profile and prolactin levels.
With this workup possibly the cause for your delayed periods can be identified and treated.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor